Document Detail


Short limb and the ball-and-socket ankle deformity.
MedLine Citation:
PMID:  2696785     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Congenital ball-and-socket ankle deformity is a complex pediatric orthopedic deformity that usually is associated with a short limb, a short fibula, distal tibial dysplasia, rearfoot coalition, and ray deficiency. The author reviews the literature on this orthopedic complex, presents two cases, and discusses the practical clinical management of this syndrome.
Authors:
E J Harris
Related Documents :
20044145 - A case report of frontonasal dysplasia.
20692185 - Fibrous cortical defect (nonossifying fibroma) of the mandibular ramus: report of 2 cases.
4024915 - Nasal cuboidal metaplasia with dysplasia. precursor to adenocarcinoma in wood-dust-expo...
21325355 - Renal granular cell tumour (abrikossoff tumour): case report and review of the literature.
7071625 - The cervical split: a pseudofracture.
7993255 - Loss of the mucosal lining/gall-bladder wall echo: a sonographic sign of gangrenous cho...
Publication Detail:
Type:  Case Reports; Journal Article; Review    
Journal Detail:
Title:  Journal of the American Podiatric Medical Association     Volume:  79     ISSN:  8750-7315     ISO Abbreviation:  J Am Podiatr Med Assoc     Publication Date:  1989 Dec 
Date Detail:
Created Date:  1990-04-03     Completed Date:  1990-04-03     Revised Date:  2005-11-16    
Medline Journal Info:
Nlm Unique ID:  8501423     Medline TA:  J Am Podiatr Med Assoc     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  595-604     Citation Subset:  IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Abnormalities, Multiple / diagnosis
Ankle Joint / abnormalities*,  radiography
Child, Preschool
Humans
Infant
Male
Syndrome

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Deoxyribonucleic acid sequence effects on molecular structure
Next Document:  Potential complications of nonsteroidal anti-inflammatory drug therapy.